Integral isoperimetric transference and dimensionless Sobolev inequalities

Joaquim Martín, Mario Milman

Sortida de recercaRecercarevisió per companys

1 Citació (Scopus)

Resum

© 2014, Universidad Complutense de Madrid. We introduce the concept of Gaussian integral isoperimetric transfer and show how it can be applied to obtain a new class of sharp Sobolev-Poincaré inequalities with constants independent of the dimension. In the special case of Lq spaces on the unit n-dimensional cube our results extend the recent inequalities that were obtained in Fiorenza et al. (2012) using extrapolation.
Idioma originalEnglish
Pàgines (de-a)359-392
RevistaRevista Matematica Complutense
Volum28
DOIs
Estat de la publicacióPublicada - 1 de maig 2015

Empremta digital Navegar pels temes de recerca de 'Integral isoperimetric transference and dimensionless Sobolev inequalities'. Junts formen una empremta única.

Citeu això